# SDR 98ZZZM219

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188GA
- Make and model: Beech 1900
- Aircraft serial: UB14
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40273
- Condition: Missing
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 7413 - MIA-FPO - AFTER LANDING IN FPO DISCOVERED NR 2 WHEEL ASSEMBLY MISSING.  INSPECTED AIRCRAFT FOUND BOTH BEARINGS, HOLD DOWN NUT, AND COTTER PIN INSTALLED ON AXLE.  NO REMAINS OF RIM OR TIRE.  INSPECTED AXLE ASSEMBLY, DETERMINED TO BE SERVICEABLE IAW CMM.  INSTALLED SERVICEABLE IAW CMM.  INSTALLED SERVICEABLE NR 2 WHEEL ASSY.  REPLACED SQUAT SWITCH ARM AND PERFORMED GEAR SWINGS.  (M)
